ITEM METADATA RECORD
Title: Classical limit of quantum dynamical entropies
Authors: Benatti, F ×
Cappellini, V
De Cock, Mieke
Fannes, Mark
Vanpeteghem, Dimitri #
Issue Date: Oct-2003
Publisher: World scientific publ co pte ltd
Series Title: Reviews in mathematical physics vol:15 issue:8 pages:847-875
Abstract: Two non-commutative dynamical entropies are studied in connection with the classical limit. For systems with a strongly chaotic classical limit, the Kolmogorov-Sinai invariant is recovered on time scales that are logarithmic in the quantization parameter. The model of the quantized hyperbolic automorphisms of the 2-torus is examined in detail.
ISSN: 0129-055X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
Teacher Training Physics (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science